# SDR 97FDEA00780

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF WITH LANDING GEAR IN UP AND OFF LEFT MAIN GEAR LIGHT ON SECOND OFFICER'S ANNUNCIATOR PANEL WITH CORRESPONDING RED DOORS LIGHT ILLUMINATED.  FOLLOWING RED TABS, CYCLED LANDING GEAR WHICH CORRECTED PROBLEM.  CHECKED AND CLEANED LEFT GEAR UP SWITCH CANNON PLUG CYCLED DOOR SEVERAL TIMES AND CHECKS OK.
